Effects Of KB Injection 1 Month?
k,rnI am 24 years old, and 3 months ago I just had a caesarean section, so after that I was advised to do injection injections by my mother..rnAnd after doing birth control, why are there always spots like the last days of menstruation and how many days have it been like menstruation on the first days..rnIs that normal or what?
Thank you for the question
1 month birth control injection is one of the injectable hormonal birth control methods. This method is a method of contraception that is favored by mothers because many mothers think that by using 1-month KB they will still menstruate every month, in contrast to 3-month KB which often has side effects in the form of amenorrhea (no menstruation). 1 month injectable birth control contains a combination of hormones (estrogen and progesterone)
This birth control injection works by stopping the release of egg cells from the uterus and also thickens vaginal fluid so that it prevents sperm from meeting the egg. If it's not too late, this monthly birth control injection is effective in delaying pregnancy by up to 99%.
Advantages of 1 month birth control injection:
The risk of menstrual disorders is smaller than the 3-month injection. Safe for use by women with HIV/AIDS who are taking antiretroviral drugs (ARVs). No need to bother remembering to take contraceptive pills every day. Disadvantages of 1 month birth control injection:
It takes several months to restore fertility. Does not provide protection against sexually transmitted diseases including HIV so users still need to use condoms when having sex. It has the potential to cause side effects of bleeding and menstruation that is not smooth or even stops. After the injection is stopped, menstruation will return to normal about 2-3 months later. Some women may experience headaches, breast tenderness, and weight gain. The spots that you experience can be caused by side effects of using this injection KB. This effect usually occurs at the beginning of using birth control, because the body is still adapting to these birth control hormones. You can continue using it according to the schedule. However, if your menstrual cycle becomes heavy and prolonged, you should consult an obstetrician.
I hope this information is helpful
dr. Tri Uji Rahayu